# SDR MALA976578

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, 6A FLOOR TRACK LIGHTING STRAP LOOSE.  MAINTENANCE RESECURED FLOOR TRACK LIGHT STRIP, OPS CHECK GOOD.
